# SDR 07FDEA00955

- Difficulty date: March 16, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 52,242 hours, 8,927 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Fitting
- Condition: Damaged
- Location: Zone 300
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

V/S TAPERED ATTACH FITTINGS LT REAR, RT REAR AND RT CENTER BRONZE PLATING MISSING.  PARTS REPLACED IAW AMM 55-30-11/401, P/N A555-72151-000-00 (1 EA.) AND P/N A555-72201-000-  00 (2 EA.)
